# SDR F3LA2015011301097

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 32,146 hours, 13,692 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664509
- Part serial: L0408
- Condition: Out Of Rig
- Location: L1 Door
- Part time: 10,186 hours, 4,392 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 INTERMITTENT ARMED INDICATION ON STATUS PAGE.  REMOVED & INSTALLED SERVICEABLE ESCAPE SLIDE RAFT PACK ASSEMBLY AT L1 DOOR IAW AMM 25-62-44 PAGE BLOCK 401.  NO DEFECTS NOTED.  ACFT OK FOR CONTINUED SERVICE.  TORQUE WRENCH F9TAB1100C CALIBRATION DUE 10/20/2015.
